# SDR FDEA202011293000

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,969 hours, 30,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FWD WEB AND CLOSEOUT PANEL DAMAGED.  REMOVED, FABRICATED, LOCATED, DRILLED, AND INSTALLED, IAW B757 SRM 51-40-02, B757 SRM 51-40-05, BOEING DWG 69-49309 REV D, TREATED BARE METAL, IAW B757 SRM 51-20-01.
